# SDR USAA010859

- Difficulty date: June 13, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 43,413 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED 1 INCH BY 36 INCH AREA, BS 986.6.  CORROSION LEVEL 1.  REPAIRED PER TR 53-10-05, BAC 1505-100880.  (M)
